| Model Number |
1400300-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation or during first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the right coronary artery (rca) with heavy calcification and moderate tortuosity.The 3x8mm nc trek neo balloon dilatation catheter (bdc) was advanced with resistance due to the anatomy.The balloon was inflated; however, the balloon ruptured at 8 atmospheres (atm) during the second inflation.Therefore, the bdc was removed from the patient.The procedure was continued with a non-abbott balloon.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.